# SDR SWIA202266732

- Difficulty date: October 12, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000431
- Aircraft time: 21,587 hours, 11,938 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER-FUSELAGE-II RH FLOOR SEAT TRACK SEGMENT (FR 34/43-59) HAS MISSING PAINT/BARE METAL AT FR 34-43, FR 52-53, FR 58-59; AS MARKED.     (C-CHECK RO 11/3/2022)    REPAIRED RH IB SEAT TRACK WITH SPLICE REPAIR FROM FR 34-46 REF EMB SRM 53-00-10/REPAIR01P.  SEE CONTINUE CARD FOR WORK PERFORMED.REPAIR PARTS WEIGHT 450G NO CHANGE IN WEIGHT AND BALLANCE.
